# SDR CALA2023122003672

- Difficulty date: December 6, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2EA CRACKS ON VERTICAL FASTENER ROW MEASURING 1" LONG AND .250 LONG LOCATED AT LFS 1702, BETWEEN S-10L AND S-11L (VERI FIED WITH HFEC) REF AMES NR 165631-0300-0008 REMOVED DAMAGE. FABRICATED AND INST ALLED DOUBLER 1 AND FILLER 3 IAW SRM 53-00-01 REPAIR 29. TH IS IS A CATEGORY B REPAIR REQUIRING SUPPLEMENTAL INSPECTION AS G IVEN IN TABLE V FIG 201 SHEET 10 NO ADDITIONAL REMARKS.
